Alert archive / Oklahoma / Special Weather Statements in 2016
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Jul 15, 2016, 12:21 AM CDT for Greer County, Kiowa County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2016, 12:21 AM CDT (05:21 UTC)
- Expired
- Jul 15, 2016, 1:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
Counties Greer County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 94 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 532 J/kg
- Mixed-layer CIN
- -555 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
904
WWUS84 KOUN 150521
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT FRI JUL 15 2016
OKZ021>023-034-035-150600-
GREER OK-CADDO OK-BECKHAM OK-KIOWA OK-WASHITA OK-
1221 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...SOUTHWESTERN
CADDO...EASTERN BECKHAM...KIOWA AND SOUTHERN WASHITA COUNTIES UNTIL
100 AM CDT...
AT 1219 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES SOUTH OF WEATHERFORD TO NEAR CANUTE...MOVING SOUTHEAST
AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...HOBART...MANGUM...GRANITE...SENTINEL...MOUNTAIN VIEW...
LONE WOLF...CARTER...ROOSEVELT...GOTEBO...ROCKY...WILLOW...
COOPERTON...RETROP...ALTUS-LUGERT LAKE AND BRINKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3531 9955 3547 9946 3520 9935 3522 9864
3486 9858 3484 9962
TIME...MOT...LOC 0519Z 334DEG 27KT 3548 9873 3545 9932
$$
MBSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jul 15, 12:08 AM CDT, 13 minutes earlier.
Area forecast discussion, Jul 15, 12:08 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Norman OK 1208 AM CDT FRI JUL 15 2016 .DISCUSSION... Please see the 06Z aviation discussion below. && .AVIATION... Thunderstorms still appear likely for most of the OK terminals through the early morning hours. They will impact OKC/OUN/CSM within the hour, and then move south toward HBR and LAW. Storms will also impact SPS within the hour. Heavy rain should result in vsbys dropping below 3 miles at times. Wind speeds, however, should remain relatively weak (< 30 kt) with these storms. MVFR CIGS will also impact most of the terminals during the early morning hours. Flight conditions should improve a couple of hours after sunrise. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 91 72 94 75 / 40 30 20 10 Hobart OK 97 73 99 76 / 20 30 10 10 Wichita Falls TX 99 75 100 77 / 20 20 10 10 Gage OK 90 69 97 75 / 30 50 10 10 Ponca City OK 88 70 91 75 / 30 50 30 10 Durant OK 94 74 96 75 / 30 30 20 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 26/03/03
Hazardous weather outlook, Jul 14, 11:54 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1154 PM CDT THU JUL 14 2016 OKZ004>048-050>052-TXZ083>090-160500- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1154 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH EARLY FRIDAY. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH. HEAVY RAIN LEADING TO FLOODING WILL BECOME AN INCREASING CONCERN ACROSS THE AREA OVERNIGHT AND CONTINUE INTO FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF OKLAHOMA ON FRIDAY. .HEAT... HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED SUNDAY THROUGH NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, Jul 14, 11:39 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1139 PM CDT THU JUL 14 2016
OKZ018-019-024-025-150545-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
1139 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...NORTHEASTERN
CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN KINGFISHER COUNTIES
UNTIL 1245 AM CDT...
AT 1138 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PIEDMONT...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...GUTHRIE...YUKON...
BETHANY...WARR ACRES...THE VILLAGE...PIEDMONT...SPENCER...
NICHOLS HILLS...NICOMA PARK...CASHION...CEDAR VALLEY...FOREST PARK...
WOODLAWN PARK...LAKE ALUMA...SMITH VILLAGE AND NAVINA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 126 AND 146.
INTERSTATE 40 BETWEEN MILE MARKERS 138 AND 156.
INTERSTATE 44 BETWEEN MILE MARKERS 119 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3565 9798 3584 9786 3587 9746 3544 9733
3544 9769
TIME...MOT...LOC 0438Z 284DEG 14KT 3571 9774
MBSSpecial weather statement, Jul 14, 11:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT THU JUL 14 2016
OKZ012-013-018>020-150545-
NOBLE OK-LOGAN OK-PAYNE OK-KINGFISHER OK-GARFIELD OK-
1141 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NOBLE...NORTHERN
LOGAN...WESTERN PAYNE...NORTHERN KINGFISHER AND SOUTHEASTERN GARFIELD
COUNTIES UNTIL 1245 AM CDT...
AT 1140 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHWEST OF LAKE CARL BLACKWELL TO NEAR
HENNESSEY...MOVING SOUTH AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
STILLWATER...PERRY...PERKINS...HENNESSEY...LANGSTON...CRESCENT...
MORRISON...GLENCOE...DOVER...COYLE...MARSHALL...MULHALL...ORLANDO...
LOVELL...LAKE CARL BLACKWELL...LAKE MCMURTRY AND BISON.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 161 AND 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3625 9692 3624 9691 3594 9693 3594 9713
3593 9714 3590 9814 3621 9788 3632 9692
TIME...MOT...LOC 0440Z 19DEG 13KT 3618 9725 3614 9788
MBSSpecial weather statement, Jul 14, 11:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 PM CDT THU JUL 14 2016
OKZ037-044-TXZ085>090-150545-
COTTON OK-TILLMAN OK-CLAY TX-WILBARGER TX-KNOX TX-ARCHER TX-
BAYLOR TX-WICHITA TX-
1147 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR COTTON...SOUTHERN TILLMAN...
NORTHWESTERN CLAY...SOUTHEASTERN WILBARGER...SOUTHEASTERN KNOX...
ARCHER...BAYLOR AND WICHITA COUNTIES UNTIL 1245 AM CDT...
AT 1147 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTH OF HOLLISTER TO NEAR GOREE...MOVING SOUTH AT 25
MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...SEYMOUR...WALTERS...ARCHER CITY...
MUNDAY...IOWA PARK...ELECTRA...HOLLIDAY...GRANDFIELD...SCOTLAND...
DEAN...RANDLETT...DAVIDSON...MEGARGEL...GOREE...DEVOL...HOLLISTER...
LOVELAND AND KAMAY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3340 9978 3376 9949 3375 9948 3378 9948
3439 9898 3444 9819 3339 9854
TIME...MOT...LOC 0444Z 350DEG 23KT 3427 9886 3346 9951
MBSSpecial weather statement, Jul 14, 11:49 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1149 PM CDT THU JUL 14 2016
OKZ015>018-022>024-150545-
CANADIAN OK-CADDO OK-CUSTER OK-BLAINE OK-DEWEY OK-KINGFISHER OK-
WASHITA OK-
1149 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR CANADIAN...NORTHERN CADDO...
CUSTER...SOUTHERN BLAINE...SOUTHEASTERN DEWEY...SOUTHERN KINGFISHER
AND NORTHEASTERN WASHITA COUNTIES UNTIL 1245 AM CDT...
AT 1149 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF OKARCHE TO 5 MILES NORTHWEST OF
ARAPAHO...MOVING SOUTH AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN OKLAHOMA CITY...EL RENO...WEATHERFORD...CLINTON...
WATONGA...KINGFISHER...CORDELL...YUKON...PIEDMONT...HINTON...
UNION CITY...GEARY...OKARCHE...THOMAS...HYDRO...CASHION...ARAPAHO...
BINGER...CALUMET AND CORN.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 61 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3581 9911 3595 9768 3575 9767 3545 9769
3538 9803 3538 9809 3536 9810 3523 9836
3522 9902
TIME...MOT...LOC 0447Z 340DEG 17KT 3575 9791 3563 9902
MBSLocal storm report, Jul 15, 12:16 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1216 AM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 5 S ELK CITY 35.33N 99.41W
07/15/2016 M58 MPH BECKHAM OK MESONET
&&
EMSpecial weather statement, Jul 15, 12:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT FRI JUL 15 2016
OKZ021>023-034-035-150600-
GREER OK-CADDO OK-BECKHAM OK-KIOWA OK-WASHITA OK-
1221 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...SOUTHWESTERN
CADDO...EASTERN BECKHAM...KIOWA AND SOUTHERN WASHITA COUNTIES UNTIL
100 AM CDT...
AT 1219 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES SOUTH OF WEATHERFORD TO NEAR CANUTE...MOVING SOUTHEAST
AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...HOBART...MANGUM...GRANITE...SENTINEL...MOUNTAIN VIEW...
LONE WOLF...CARTER...ROOSEVELT...GOTEBO...ROCKY...WILLOW...
COOPERTON...RETROP...ALTUS-LUGERT LAKE AND BRINKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3531 9955 3547 9946 3520 9935 3522 9864
3486 9858 3484 9962
TIME...MOT...LOC 0519Z 334DEG 27KT 3548 9873 3545 9932
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:22 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Jul 14, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 59 min |
| Jul 14, 10:00 PM CDT | Special Weather Statement | OUN | Logan | 60 min |
| Jul 14, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 47 min |
| Jul 14, 10:26 PM CDT | Special Weather Statement | OUN | Blaine, Dewey | 64 min |
| Jul 14, 10:32 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| Jul 14, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 62 min |
| Jul 14, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 53 min |
| Jul 14, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 39 min |
| Jul 14, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 53 min |
| Jul 14, 11:09 PM CDT | Special Weather Statement | OUN | Roger Mills | 66 min |
| Jul 14, 11:11 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 3 hr |
| Jul 14, 11:22 PM CDT | Flash Flood Warning | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jul 14, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 52 min |
| Jul 14, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 33 min |
| Jul 14, 11:31 PM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan, Noble | 3 hr |
| Jul 14, 11:39 PM CDT | Special Weather Statement | OUN | Oklahoma | 66 min |
| Jul 14, 11:41 PM CDT | Special Weather Statement | OUN | Kingfisher, Payne | 64 min |
| Jul 14, 11:47 PM CDT | Special Weather Statement | OUN | Cotton, Tillman | 58 min |
| Jul 14, 11:49 PM CDT | Special Weather Statement | OUN | Canadian, Custer, Washita | 56 min |
| Jul 14, 11:54 PM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Roger Mills and 1 more | 3 hr |
| Jul 14, 11:57 PM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| Jul 14, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 48 min |
| Jul 15, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 29 min |
| Jul 15, 12:29 AM CDT | Special Weather Statement | OUN | Caddo, Canadian, Grady | 61 min |
| Jul 15, 12:37 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 113 min |
| Jul 15, 12:49 AM CDT | Special Weather Statement | OUN | Payne | 56 min |
| Jul 15, 12:51 AM CDT | Special Weather Statement | OUN | Cleveland, Logan, Oklahoma | 54 min |
| Jul 15, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, McClain | 46 min |
| Jul 15, 1:05 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Oklahoma | 3 hr |
| Jul 15, 1:08 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 52 min |
| Jul 15, 1:17 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Grady | 3 hr |
| Jul 15, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, McClain, Oklahoma | 54 min |
| Jul 15, 1:41 AM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jul 15, 1:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Garvin, Grady, McClain | 45 min |
| Jul 15, 1:55 AM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jul 15, 2:09 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Jul 15, 2:18 AM CDT | Special Weather Statement | OUN | Oklahoma, Pottawatomie | 57 min |
| Jul 15, 2:21 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Pottawatomie | 54 min |
| Jul 15, 2:31 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Jul 15, 2:46 AM CDT | Special Weather Statement | OUN | Garvin | 59 min |
| Jul 15, 2:49 AM CDT | Special Weather Statement | OUN | Hughes, Murray, Pontotoc, Seminole | 56 min |
| Jul 15, 3:13 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Jul 15, 3:33 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Marshall, Murray | 57 min |
| Jul 15, 3:46 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 59 min |
| Jul 15, 3:53 AM CDT | Areal Flood Advisory | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 3 hr |
| Jul 15, 4:19 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 56 min |
| Jul 14, 8:54 PM CDT | Special Weather Statement | OUN | Foard | 36 min |
| Jul 14, 9:02 PM CDT | Special Weather Statement | OUN | Foard, Knox | 28 min |
| Jul 15, 12:31 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay, Wichita | 59 min |
| Jul 15, 1:02 AM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Clay | 3 hr |
| Jul 15, 3:21 AM CDT | Special Weather Statement | OUN | Archer | 39 min |
| Jul 15, 6:02 AM CDT | Special Weather Statement | OUN | Clay | 43 min |
| Jul 15, 6:44 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 46 min |
| Jul 15, 4:26 PM CDT | Special Weather Statement | OUN | Baylor | 34 min |
Nearby
Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.